A 41-year-old member asked:
My legs and feet are constantly swollen, even with my hctz (hydrochlorothiazide) and lasix. what causes this and what can i do?
1 doctor answer • 4 doctors weighed in
Podiatry 11 years experience
Edema: Many things can cause swelling of the extremities; trauma, problems with veins, heart issues, kidney disease to name a few. I would recommend evaluation by your physician. Elevation and compression stockings may be helpful to treat the swollen areas.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Jun 21, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.